# SDR SWIA200819239

- Difficulty date: February 17, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 20,866 hours, 30,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT 3699 - MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBED DOOR.  OPS CHECKED GOOD.
